# SDR UIEA200700249

- Difficulty date: June 16, 2006
- Submitted: June 22, 2007
- Operation: Air carrier
- Aircraft: N809MC
- Make and model: Boeing 747228F
- Aircraft serial: 20887
- Aircraft time: 104,701 hours, 23,818 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Panel
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIZONTAL STABILIZER, LOWER T/E ACCESS PANEL 334 GBL HAS 2 EACH CRACKS ON INBOARD SIDE OF PANEL.  CRACKS ARE 2.0 INCH IN LENGTH.  ACCOMPLISHED PERMANENT REPAIR AS PER 747-200 SRM 51-40-09 FIG 13, 747-200 SRM 51-40-12.  ALSO REFERENCE ATLAS AIR XEO 55-061507.
